MAUDE Adverse Event Report: COVIDIEN LP V-LOC; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

COVIDIEN LP V-LOC; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number VLOCN0326
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
During a surgical procedure a 0 vloc needle popped off the suture with no real resistance.2 sutures from the same lot # had the same problem.

Brand Name
V-LOC
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key12656094
Report Number12656094
Device Sequence Number1309359
Product Code GAT
UDI-Device Identifier20884521127880
UDI-Public(01)20884521127880
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/29/2021
Report Date (Section F) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVLOCN0326
Device Lot NumberA9H1079VY & AOF1088VY
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/19/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/19/2021
Patient Sequence Number1
Date Report Sent to FDA09/29/2021